# SDR DHL2001746003

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT FIRE TEST.  REMOVED AND REPLACED OPERATING POWER UNIT, OPS CKS NORMAL PER B727 MM 26-15-00.  APU FIRE TEST NORMAL S/N 2402 OFF 1549 ON P/N 1014A.
